Fractional Calculus and Applied Analysis
In this paper, the authors consider a nonlinear fractional boundary value problem defined on a star graph. By using a transformation, an equivalent system of fractional boundary value problems with mixed boundary conditions is obtained. Then the existence and uniqueness of solutions are investigated by fixed point theory.
Graef, J. R., Kong, L., & Wang, M. (2014). Existence and uniqueness of solutions for a fractional boundary value problem on a graph. Fractional Calculus and Applied Analysis, 17(2), 499-510.
Creative Commons License
This work is licensed under a Creative Commons Attribution-Noncommercial-No Derivative Works 3.0 License.